Doctor insights on:
Sinus Infection Taking
My ENT confirmed MRSA w/ bad sinus infection. Taking doxy-cycline gusing muciprin mixed w/ saline spray 4x daily. How contagious am i?
In anatomy, a sinus is a cavity within a bone or other tissue. Most commonly found in the bones of the face and connecting with the nasal cavities. Sinus (anatomy), description of the general term paranasal sinuses, air cavities in the cranial bones, especially those near the nose, including: the maxillary sinuses, also called the maxillary antra and the largest of the ...Read more
How long does it take to clear the eustachian tubes once they are clogged from cold and sinus infection? It happened after a cold and sinus infection. Taking amxicillin; hearing is muffled.
Muffled hearing: Eustachian tube dysfunction after an upper respiratory illness can take a variable amount of time to recover. It could be one to three weeks in some cases. Things to help reduce symptoms include decongestants, nasal steroid sprays, and sometimes other medications like oral steroids. ...Read moreSee 1 more doctor answer
Antibiotics help: to improve the sinus infection, but it does not do much to clear the fluid behind your ear or the mucus/ phlegm built up in the sinuses. Those your body gets rid of on its own... and often taking its time doing so. You can try some pseudoephedrine (anti-congestion medicine) or antihistamine, but the truth is there is no quick fix for fluid buildup. Thanks for trusting HealthTap. ...Read more
Achy legs and back with a sinus infection. Taking antibiotics amoxycillin 875mg twice a day. is the leg pain normal?
Separate conditions: These conditions need to be treated separately. See your physician for "achy legs and back" evaluation, tests and treatment options. ...Read more
I have a sinus infection. Taking amox. 875mg 2x day. Also take 1 tsp cheritussin for cough. Can i take Advil (ibuprofen) cold and sinus as well for pain/conges?
Absolutely: Advil, in fact, is my best medicine in case of sinus infection. Really not into antibiotics for acute sinusitis unless it's been for at least 2 weeks and not getting better and other things have been exhausted such as neti pot nasal rinses. If you were to continue on abx, though, make sure you take probiotic supplement to prevent diarrhea which is common with amoxicillin. ...Read more
I'm on the tail end of a sinus infection....not taking meds other than advil and checked my BP and it was 180/100.
Advil side effects: Advil like any other NSAIDs (nonsteroidal anti-inflammation drugs) produces water retention which can be significant. In hypertensive patients can be dangerous because the more water in blood means more blood volume which increases the blood pressure. If to this is added an elevated consume of sodium (salt) this can represent an aggravation factor which could inflict stoke or heart attack. ...Read moreSee 1 more doctor answer
I went to the emergency room & got amoxicillin for a sinus infection. Been taking it for 3 days & I have been feeling discomfort in my vaginal area.
Yeast?: You don't say what sort of vaginal "discomfort" you have. If it's itching or irritation, or maybe a thick discharge, it could be a yeast infection. Antibiotics like amoxicillin can suppress normal vaginal bacteria and allow yeast to overgrow and cause symptoms. Three days is earlier than usual, however. Contact your doctor for further advice and possibly treatment if yeast is suspected. Good luck. ...Read more
I had a sinus infection, been taking azithromycin since 5/31/13. Mucus is thick and slimy. Is this normal?
My cheek bone is kinda swollen I think I have a tooth abcess and I have a sinus infection im taking Clindmaycin should I be worried?
You should: The only way to cure a dental abscess is with dental treatment. We have now entered an era where some bacterial species are resistant to the full range of antibiotics presently available. See your dentist for re-evaluation and dental treatment. Good luck. ...Read moreSee 2 more doctor answers
I have a sinus infection. Been taking an antihistamine and decongestant. Why does my nose feel like i sore red cheyenne pepper? What can I do to stop
Antibiotics: If you truly have a sinus infection, then you will need an antibiotic. Infection causes inflammation of the nasal tissue and thus the soreness and antihistamine/decongestant does nothing for an infection. Some times saline nasal irrigation may help but probably not in your case. See your doctor. ...Read moreSee 1 more doctor answer
What is good for sinus infection besides taking an antibiotic. Anything good to spray in your nose?
Decongestants: Such as otc Pseudoephedrine or phenylephrine in addition to saline nasal sprays and otc antihistamines such as fexofenidine will help with the symptoms so long as there is not medical contraindication or significant interaction with other medication you are taking. May want to check with your doctor. ...Read more
Started doxycycline 100mg twice a day for sinus infection. After taking very dizzy, tired and shaky. Can this be caused by the antibiotic?
10yr daughter has sinus infection and taking antibiotics for it, but has stuffy nose and can't sleep at night. What is the best remedy for relief?
Home remedies: A 10 year old girl with a sinus infection on antibiotics, wants to know what best relief is from stuffy nose/trouble sleeping. Try some simple home remedies like nasal saline sinus irrigations or sprays before bedtime. Sitting in bathroom with steam to open nostrils and airways. Also can try an oral antihistamine like cetirizine (zyrtec) before bed. ...Read more
I am on amoxicillin (875 mgs) for a sinus infection and after taking it, I can't help but feel really tired. Can the medication cause this?
Fatigue : Any medications may have very mild or significant side effects. Serious side effects such as anemia, liver or kidney toxicity may in turn cause significant fatigue. Infection by itself can make you feel tired also. See your doctor for screening blood work if your fatigue symptoms persist or worsen dramatically ...Read more
I have a sinus infection. Im also taking wellbutrin (bupropion). Im having tingling in my head and pretty much my whole body?
Wellbutrin (bupropion) effects: Wellbutrin (bupropion) is a medication for depression, it can cause sensory disturbance such as tingling. See a Psychiatrist for Diagnosis, Medication benefits and side effects, dose , monitoring medication, other medications like- Lexapro or Effexor; and Therapy for stress.in your life. Feel good about achievements in your life. Do Breathing and Music Relaxation, Yoga, Meditation and Tai Chi and exercise. ...Read more
Few weeks ago i had a sinus infection & i was taking amoxicillon & after taking the amoxycillin i got bruxism from it, how long will this last?
Hard to say: It is unlikely that Amoxicillin caused bruxism. This sinus infection may have exacerbated your bruxism because you may be mouth breathing more and you may. Or be sleeping as well. Once you heal you may go back to normal, less grinding. However if you continue to grind or have jaw pain you should see tp your dentist. ...Read moreSee 1 more doctor answer
I have an acute sinus infection I'm taking Augmetin Duo Forte, doc gave me 4 packs . Is that safe? it says don't take for more than 14 days?
Yes it is safe but: Acute Sinusitis is sometimes treated with a long course of antibiotics. 2/3 rd of acute Sinusitis do not require any antibiotics and gets better by itself. How many days you take antibiotics depends on many factors like acute on chronic Sinusitis and severity of the infection.If culture is available you know what antibiotic to use. Augmentin (amoxicillin and clavulanate) can cause gastrointestinal side effects like Diarrhea ...Read more
I have a left ear infection and left side sinus infection. I am taking the zpak. Is that going to get reid of it or will I need something else too?
Hello I have had bad sinus infection for a while taking Amoxicillin500mg twice a day for 7 days kinda feel little better no more yellow now green goin?
5 days ago diagnosed sinus & chest infection.Taking clarithromycin since and feel worse with each day passed. Feel sick after taking meds. Any advice?
See below: 5 days of treatment for sinusitis/bronchitis may be enough. Your infection may be viral and not require antibiotics at all. You could stop your Clarithromycin which is probably causing the nausia and see if you feel better. If you still need an antibiotic you could try azithromycin(zithromax) instead. ...Read more
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
- Talk to a doctor live online for free
- Taking corticosteroid medication
- Cavernous sinus thrombosis
- Frequent sinus infections
- Ask a doctor a question free online
- Paranasal sinus cancer
- Mother taking prescription medications
- Mother taking birth control pills
- Mother taking steroids
- Talk to a infectious disease specialist online